Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 40, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2006, 8:18 PM CDT for Finney County, Haskell County, Kansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2006, 8:18 PM CDT (01:18 UTC)
- Expired
- May 7, 2006, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Finney County, KS, Haskell County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 8:30 PM CDT | HAIL 1 | 3 Se Plymell, KS | |
| May 7, 8:40 PM CDT | TORNADO | 8 S Plymell, KS | REPORTED LARGE TORNADO LASTED FOR ABOUT 10 MINUTES. |
| May 7, 8:42 PM CDT | HAIL 0.88 | 15 Nne Sublette, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 8:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 080119
SVRDDC
KSC055-081-080200-
/O.NEW.KDDC.SV.W.0040.060508T0118Z-060508T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT SUN MAY 7 2006
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS.
NORTHEASTERN HASKELL COUNTY IN SOUTHWEST KANSAS.
* UNTIL 900 PM CDT
* AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 9
MILES SOUTHEAST OF PLYMELL...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF SOUTHERN FINNEY COUNTY...
RURAL RESIDENCES OF NORTHEASTERN HASKELL COUNTY...
PLYMELL...
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 40 AND 59.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL LARGER
THAN GOLFBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3782 10072 3783 10070 3783 10066 3756 10066
3754 10087 3763 10087 3764 10088 3780 10088
3782 10090
$$
UMSCHEID2 follow-up statements
000
WWUS53 KDDC 080134
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT SUN MAY 7 2006
KSC055-081-080200-
/O.CON.KDDC.SV.W.0040.000000T0000Z-060508T0200Z/
FINNEY KS-HASKELL KS-
833 PM CDT SUN MAY 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HASKELL AND SOUTH CENTRAL FINNEY COUNTIES...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF PLYMELL...MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHERN FINNEY COUNTY...
RURAL AREAS OF NORTHEASTERN HASKELL COUNTY...
PLYMELL...
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHWEST KANSAS.
LAT...LON 3782 10072 3783 10070 3783 10066 3756 10066
3754 10087 3763 10087 3764 10088 3780 10088
3782 10090
$$
JOHNSON000
WWUS53 KDDC 080151
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT SUN MAY 7 2006
KSC055-081-080200-
/O.CON.KDDC.SV.W.0040.000000T0000Z-060508T0200Z/
FINNEY KS-HASKELL KS-
848 PM CDT SUN MAY 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HASKELL AND SOUTH CENTRAL FINNEY COUNTIES...
AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTHEAST OF PLYMELL...MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHERN FINNEY COUNTY...
RURAL AREAS OF NORTHEASTERN HASKELL COUNTY...
PLYMELL...
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
DOPPLER RADAR HAS INDICATED STRONG ROTATION WITHIN THIS STORM. A
TORNADO WAS REPORTED WITH THIS STORM 8 MILES SOUTH OF PLYMELL AT
8:40 PM CDT. ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHWEST KANSAS.
LAT...LON 3782 10072 3783 10070 3783 10066 3756 10066
3754 10087 3763 10087 3764 10088 3780 10088
3782 10090
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:32 PM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, May 7, 2:32 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 232 PM CDT SUN MAY 7 2006 .DISCUSSION... DAYS 1-2... THE CHANCE FOR THUNDERSTORMS TONIGHT AND TOMORROW NIGHT WILL BE THE MAIN FORECAST CONCERN FOR THE SHORT TERM. 12Z UPPER AIR MAPS SHOWED A SHORTWAVE TROUGH OVER THE NORTHERN AND CENTRAL ROCKIES, AND THE LATEST WV LOOP HAS THIS FEATURE STARTING TO MOVE TOWARDS THE WESTERN PLAINS. THUNDERSTORMS HAVE ALREADY FIRED ALONG A BOUNDARY IN NW KS, ALTHOUGH WEAK WINDS HAVE KEPT THEM BELOW SEVERE LIMITS. LATEST SHORT FUSE COMPOSITE HAS CAPE OF 1200-1500 J/KG IN EASTERN CO AND FAR WESTERN KS, WITH THE 0-2.5 KM LAPSE RATES ABOVE 9 C/KM NEAR GLD. SOME TOWERING CU STARTING TO DEVELOP WEST OF KSPD, NEAR THE WEAK DRYLINE AND EDGE OF THE CAP. LOW LEVEL DEWPOINTS ARE ONLY AROUND 50, AND SHEAR IS NOT THAT IMPRESSIVE. HOWEVER, WITH THE DECENT COLD POOL COMING OUT AND WITH OUR WESTERN COUNTIES SEEING A BIT OF SUN, INSTABILITIES SHOULD GET FAIRLY DECENT. THINK THAT STORMS FIRING ALONG THE HIGH TERRAIN WILL MOVE INTO OUR WEST THIS EVENING. SEVERE POTENTIAL WILL BE RATHER MARGINAL, BUT SOME HAIL REPORTS ARE NOT OUT OF THE QUESTION. THE SHORTWAVE WILL CONTINUE TO EJECT OUT TONIGHT, AND EVEN MODEL SOUNDINGS AROUND DDC WHERE CLOUDS HAVE HUNG AROUND ALL DAY SHOW SOME ELEVATED INSTABILITY. THE STORMS SHOULD MOVE EAST AS THE SHORTWAVE MOVES THROUGH, SO KEPT HIGH CHANCE POPS FOR MOST OF THE CWA THROUGH LATE TONIGHT. TOMORROW, THE SFC TROUGH WILL CONTINUE OVER THE WESTERN PLAINS, SHIFTING SLIGHTLY TO THE EAST AND ALLOWING THE DRYLINE TO MOVE INTO WESTERN KANSAS. SFC CONVERGENCE ALONG THE DRYLINE IS NOT THAT IMPRESSIVE AT THIS POINT, BUT THERE IS SOME DECENT DIVERGENCE ALOFT. THINK THAT SOME ISOLATED TO WIDELY SCATTERED STORMS COULD POSSIBLY GET GOING ALONG THE DRYLINE MAINLY EAST OF DDC BY LATE AFTERNOON. LOW LEVEL MOISTURE WILL STILL BE AROUND LOW TO MID 50S, BUT LAPSE RATES WILL BE STEEP AND HAIL AGAIN WILL NOT BE OUT OF THE QUESTION. A COLD FRONT SHOULD START TO MOVE THROUGH MONDAY NIGHT, ALLOWING THE CHANCE FOR STORMS TO CONTINUE MAINLY IN OUR EAST WHERE THE MOISTURE WILL BE. THE GOING GRIDS REFLECTED THIS WELL AND ONLY MADE MINOR TWEAKS. BY TUESDAY, THE COLD FRONT SHOULD BE THROUGH THE CWA. THE NAM HAS STORMS REFIRING ALONG THE BOUNDARY BY AFTERNOON, BUT AT THIS TIME THINK THAT MOST OF THIS ACTIVITY SHOULD BE TO OUR SOUTH. AS FOR TEMPERATURES, CLOUDS AND SOUTHERLY FLOW WILL KEEP LOWS FROM FALLING OFF TOO MUCH, SO CONTINUED WITH READINGS IN THE 50S. TOMORROW SHOULD BE MUCH WARMER WITH SOUTHWESTERLY WINDS IN THE WEST AND 850MB TEMPS RETURNING TO THE UPPER TEENS AND LOW 20S C. KEPT HIGHS IN THE 80S IN THE WEST, WHILE THE EAST WILL BE A TAD BIT COOLER WITH MORE MOISTURE AND SOME CLOUD COVER HANGING AROUND IN THE MORNING. LOWS MONDAY NIGHT WILL BE SOMEWHAT COOLER WITH THE FRONT COMING DOWN, AND HIGHS ON TUESDAY BEHIND THE FRONT WILL BE ONLY AROUND 70 WITH UPSLOPE WINDS. IF THERE IS MORE CLOUDS THAN EXPECTED HIGHS COULD BE EVEN COOLER, BUT WILL JUST KEEP AN EYE ON IT FOR NOW. DAYS 3-7... EXTENDED MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH ABOUT 144 HOURS. BEYOND THAT THERE ARE SOME DIFFERENCES IN THE HANDLING OF MINORS IN THE FLOW AND REALLY HAVE NOT A GREAT DEAL OF FAITH IN ANY OF THEIR SOLUTIONS. STILL PREFER THE GFS FOR NOW AS IT BUCKLES THE CROSS PACIFIC UPPER JET MORE THAN THE OTHER MODELS. I EXPECT THIS TO VERIFY BASED ON OLR HOVMOLLERS FROM THE CDC WEBSITE THAT SHOW A LARGE AREA OF PERSISTENT TROPICAL CONVECTION NEAR THE EQUATOR AND ABOUT 160E SUPPORTING A BIT HIGHER AMPLITUDE PATTERN THAN THAT SHOWN BY THE ECMWF. OF COURSE ANYTHING OF HIGHER RESOLUTION IN THE TIME FRAME OF NEXT WEEKEND WILL FALL WITHIN THE NOISE SIGNAL OF THE MODEL. OVERALL DIDNT CHANGE MUCH IN THE GRIDS. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 80 52 71 / 50 20 20 0 GCK 52 81 50 70 / 40 10 10 0 EHA 52 82 50 73 / 40 10 10 20 LBL 53 81 51 73 / 40 10 10 0 HYS 53 79 51 69 / 50 20 30 0 P28 55 78 56 75 / 50 30 30 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/08
Hazardous weather outlook, May 7, 1:13 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK ....CORRECTED SPOTTERS INFO STATEMENT... NATIONAL WEATHER SERVICE DODGE CITY KS 113 PM CDT SUN MAY 7 2006 KSZ030-031-043>046-061>066-074>081-084>090-081100- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 113 PM CDT (1213 PM MDT) SUN MAY 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT BY 100 PM CDT (1200 PM MDT) DECREASING CLOUDINESS ACROSS EAST COLORADO INTO FAR SOUTHWEST KANSAS WAS ALLOWING TEMPERATURES TO WARM. THE LOW LEVEL AIR IN THIS AREA IS FAIRLY HUMID SO INSTABILITY CONTINUES TO INCREASE. CONVECTIVE AVAILABLE POTENTIAL ENERGY IS REACHING VALUES OVER 1500 J/KG. SOUNDINGS INDICATE THAT TEMPERATURES AROUND 72 DEGREES WITH DEWPOINTS AROUND 50 DEGREES WILL PRODUCE CONVECTION ALONG A DEVELOPING DRY LINE IN FAR EAST COLORADO THAT WOULD SUBSEQUENTLY MOVE INTO WESTERN KANSAS. INITIAL STORMS HAD ALREADY DEVELOPED IN FAR NORTHWEST KANSAS. VERTICAL WIND PROFILES INDICATE THAT IF STORMS DEVELOP ALONG THE KANSAS COLORADO BORDER...A FEW OF THEM COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR MUCH OF SOUTHWEST KANSAS THIS EVENING. JOHNSON
In the hours before
Local storm report, May 7, 5:48 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 14 NW SCOTT CITY 38.62N 101.09W
05/07/2006 E0.75 INCH SCOTT KS TRAINED SPOTTER
&&
BURKELocal storm report, May 7, 6:02 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 11 NNW SCOTT CITY 38.63N 100.99W
05/07/2006 E0.75 INCH SCOTT KS PUBLIC
NEARLY COVERING GROUND. BEEN HAILING FOR 15 MINUTES.
&&
BURKELocal storm report, May 7, 6:30 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 21 N LAKIN 38.24N 101.26W
05/07/2006 E1.75 INCH KEARNY KS PUBLIC
ALMOST COVERED THE GROUND.
&&
BURKELocal storm report, May 7, 6:59 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
659 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 14 N DEERFIELD 38.18N 101.13W
05/07/2006 E1.00 INCH KEARNY KS TRAINED SPOTTER
0650 PM HAIL 16 NW GARDEN CITY 38.14N 101.07W
05/07/2006 E0.88 INCH FINNEY KS TRAINED SPOTTER
0654 PM HAIL 14 N DEERFIELD 38.18N 101.13W
05/07/2006 E1.75 INCH KEARNY KS TRAINED SPOTTER
0656 PM TORNADO 9 NW HOLCOMB 38.08N 101.11W
05/07/2006 KEARNY KS TRAINED SPOTTER
&&
BURKELocal storm report, May 7, 7:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
706 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO 10 N DEERFIELD 38.13N 101.13W
05/07/2006 KEARNY KS TRAINED SPOTTER
TORNADO ON GROUND FOR 3 MINUTES. NARROW TORNADO.
&&
BURKELocal storm report, May 7, 8:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
802 PM CDT SUN MAY 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 NE GARDEN CITY 37.99N 100.85W
05/07/2006 E1.75 INCH FINNEY KS TRAINED SPOTTER
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:00 PM CDT | Tornado Warning | DDC | Finney | 45 min |
| May 7, 7:41 PM CDT | Tornado Warning | DDC | Finney | 49 min |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 45 min |
| May 7, 8:42 PM CDT | Tornado Warning | DDC | Haskell | 37 min |
| May 7, 9:03 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| May 7, 10:02 PM CDT | Special Weather Statement | DDC | Kiowa | 43 min |
| May 7, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 30 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 47 min |
| May 8, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.